# SDR SWAA2020112328768

- Difficulty date: November 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 46,964 hours, 28,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB DENTED AT STA 260.  EVALUATED DENTED AREA AT FLIGHT DECK FLOOR WEB STA 260 AND FOUND OF OUT OF LIMITS, PER B737-700 SRM 53-10-51-1A-1.  ACCOMPLISHED PERMANENT REPAIR ON FLOOR WEB STA 260 BETWEEN LBL 20 AND RBL 5, PER EA 1-A53-33179 REV 1 FIG 1.
